Yue, D

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 3.


Liu, W, Shi, Peng ORCID: 0000-0001-8218-586X, Xie, X, Yue, D and Fei, S (2021) Optimal linear-quadratic-Gaussian control for discrete-time linear systems with white and time-correlated measurement Noises. Optimal Control Applications and Methods, 42 (5). pp. 1467-1486. ISSN 0143-2087 (print) 1099-1514 (online)

Gu, Z, Shi, Peng ORCID: 0000-0001-8218-586X, Yue, D and Ding, Z (2018) Decentralized Adaptive Event-Triggered H-infinity Filtering for a Class of Networked Nonlinear Interconnected Systems. IEEE Transactions on Cybernetics. ISSN 2168-2267

Gu, Z, Shi, Peng ORCID: 0000-0001-8218-586X and Yue, D (2017) An adaptive event-triggering scheme for networked interconnected control system with stochastic uncertainty. International Journal of Robust and Nonlinear Control, 27 (2). 236 - 251. ISSN 1049-8923